# SDR CA190719001

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 68,364 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460200G0135
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) GREEN HYDRAULIC SYSTEM/FLUID FAILURE AFTER TAKE-OFF. INITIALLY DECLARED A PAN PAN WITH ATC AND WAS UPGRADED TO A MAYDAY DURING VECTORS BACK.  RESOLUTION FOUND NLG ACTUATOR CYLINDER FLEX LINE RUPTURED. REPLACED LINE IAW AMM32-31-22-PB401. LEAK CHECKED SERVICEABLE. (TC# 20190719001)
